Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: S. Lefschetz
Title: Géométrie sur les Surfaces et les Variétés Algébriques
Additional book information: Mémorial des Sciences Mathématiques, fascicule XL. Paris, Gauthier-Villars, 1929. 66 pp.

Review Information:

Reviewer: Oscar Zariski
Journal: Bull. Amer. Math. Soc. 36 (1930), 617-618
DOI: https://doi.org/10.1090/S0002-9904-1930-05017-X
American Mathematical Society